# SDR FDEA202309131593

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23293
- Aircraft time: 94,115 hours, 36,044 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: ARC2369506
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON PANEL 433HR HAS CORROSION ON AFT SURFACE OF THE PANEL FABRICATED NEW PANEL PER BAC DWG 311N5049 REV C AND FEDEX  EA # F-5430-T0376029   TITLE:    NACELLS/PYLONS - SKIN/PLATES/PANELS - #1 PYLON, STRUT ACCESS PANEL ASSY (443HR), FABRICATION
